It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by katie on December 16, 2000 at 23:50:52:

Dear April,
Like you I have not had a very positive experience with Ortho, it's just too bad that it works for everyone else I know!!!!! AAArgh..so anyway, i tried it on and off and really messed up my horomones and I vowed not to take the pill again, and then my doctor said I had to go on it for accutane. well i've been on it for a month and a half and my face looks like crap but part of that is also the accutane kickin in. I really just want to get off these damn bcs and I'll tell my doc i'll use some other form of protection. I'm not having sex anyways, but they don't care it's like the new law with accutane. well anyway, i was just wondering if your going to wait it out until the end of the pack or just stop now, because i'm not sure what to do. I mean my horomones will be out of wac either way. What do you think? From one troubled Ortho user to another.......

Follow Ups

All times are GMT -7. The time now is 02:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!